MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05015013P
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the device was returned for evaluation.A visual and a tactile inspection were performed.The device had dried blood on it.The balloon was unfolded.It was not possible to advance the 0.035¿ guidewire due to the presence of the dried blood inside the lumen.Negative pressure was applied; the purging test failed.An attempt to inflate the balloon was conducted but a leak was detected on the balloon: a small cut was found on the distal cone of the balloon.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use the in.Pact admiral to treat a lesion in the mid popliteal artery with no tortuosity, calcification and 60% stenosis as per ifu.A non-medtronic inflation device along with a 6f size sheath <(>&<)> a non-medtronic guidewire were used.Negative prep was performed with no abnormalities noted.The lesion was prepped with atherectomy.No resistance or excessive force was used, the device did not pass through a previously deployed stent.It was reported during the procedure the physician encountered inflation difficulties at 8atm.The balloon would not expand to it proper size.No leakage of contrast was noted on the device.Another device was used to complete the procedure.No patient injury reported.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8018414
Report Number9612164-2018-02983
Device Sequence Number13791222
Product Code ONU
UDI-Device Identifier00643169576339
UDI-Public00643169576339
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Catalogue NumberADM05015013P
Device Lot Number0009020554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR